# SDR SWAA2025041725866

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 30,286 hours, 14,932 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF HYD SYSTEM B LEAK WAS FROM B SYS MODULE PRESSURE SWITCH BASE. SEE PIC IN ATTACHMENTS. REF LP 2794629 <[01] CW; [02] R/R B SYSTEM MODULE PRESSURE SWITCH ADAPTER O RINGS IAW AMM 29-11-00 OPS AND LEAK CHECK GOOD.
